puffy nipples decreasing
- 04-15-2003, 06:31 PM
- 04-16-2003, 02:19 AM
I've actully noticed the same thing on my current ONE/boldione cycle.
- 04-16-2003, 02:49 PM
04-16-2003, 03:12 PM
nah i don't think it is that because i read several places that 4-ad makes you retain more water and makes you bloated
04-16-2003, 05:00 PM
Might be the case with me.Originally posted by conversekidz
less water retention?
04-16-2003, 06:14 PM
04-16-2003, 06:19 PM
Maybe you are leaning out a little bit. A friend of mine has some slight gynu from previous AAS use and every time he leans out it becomes much less noticeable. Just a thought.
04-17-2003, 09:24 AM
You just said that your taking 6-OXO. It's an anti-estrogen (suicide inhibitor of estrogen). There's your answer chief.Originally posted by locknid
Hey guys i just started my cycle of 1-ad/4-ad with a little 6-oxo handy about 1.5 weeks ago. Before hand i had slightly puffy nipples. now it seems they are actually decreasing in puffyness? does this sound right for 1-ad/4-ad
04-17-2003, 08:43 PM
where did he say he was using 6-oxo?
04-18-2003, 01:01 AM
DHT regulates estrogen, so increasing it, should lower estrogen. Also note Viratese which was 5 alpha (I think), binds to the estrogen receptor similar to Nolvadex.
Similar Forum Threads
- By Smokey69 in forum AnabolicsReplies: 6Last Post: 10-04-2006, 03:01 PM
- By traps in forum Post Cycle TherapyReplies: 21Last Post: 09-07-2006, 09:09 PM
- By lazar in forum Cycle InfoReplies: 10Last Post: 03-01-2006, 06:58 PM
- By LuckyLuciano213 in forum Weight LossReplies: 1Last Post: 02-08-2006, 07:50 PM
- By Grifter in forum AnabolicsReplies: 19Last Post: 01-17-2005, 01:46 PM